# SDR AMTA200800068

- Difficulty date: February 9, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN AFTER ENGINE SHUTDOWN AT THE GATE, APU FAULT LIGHT CAME ON.  PERFORMED APU LAST RUN BITE FOUND LOW OIL PRESS FAULT, FOUND OIL CAP NOT SECURED, ADDED 4 QTS, RESECURED CAP, RAN APU, PERFORMED EXTERNAL LEAK NO LEAKS NOTED.  APU OPS CHECK NORMAL.  (K)
